Pracef 200 mg Tablet


Overview

Uses of Pracef Tablet
Pracef 200 mg Tablet is used in the treatment of bacterial infections. It is used for short-term treatment of bacterial infections of urinary tract, skin and soft-tissue, ear, bone, blood, abdomen, genital and lungs (pneumonia). It is also used to prevent infections after surgery.
Pracef Tablet side effects
Common
  • Vomiting
  • Nausea
  • Stomach pain
  • Indigestion
  • Diarrhoea
How to use Pracef Tablet
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Pracef 200 mg Tablet may be taken with or without food, but it is better to take it at a fixed time.
How Pracef Tablet works
Pracef 200 mg Tablet is an antibiotic. It kills bacteria by preventing them from forming the bacterial protective covering which is needed for them to survive.
Pracef Tablet related warnings
Alcohol
CAUTION
Pregnancy
PROBABLY SAFE
Pracef 200 mg Tablet is probably safe to use during pregnancy.
Animal studies have shown low or no adverse effect on the foetus, however, there are limited human studies. Please consult your doctor.
Lactation
SAFE
Pracef 200 mg Tablet is safe to use during lactation. Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Avoid prolonged use of Pracef 200 mg Tablet, since it may have possible effects such as rash and diarrhea.
Driving
SAFE
Pracef 200 mg Tablet does not usually affect your ability to drive.
Kidney
CAUTION
Pracef 200 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Pracef 200 mg Tablet may be needed. Please consult your doctor.
Liver
CAUTION
Pracef 200 mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Pracef 200 mg Tablet may be needed. Please consult your doctor.
What if you miss a dose of Pracef Tablet?
If you miss a dose of Pracef 200 mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Pracef 200 mg Tablet
₹9/Tablet
Taxim-O 200 Tablet
Alkem Laboratories Ltd
₹10.09/Tablet
12% costlier
₹10.09/Tablet
12% costlier
Mahacef 200 Tablet
Mankind Pharma Ltd
₹7.85/Tablet
save 13%
Ceftas 200 Tablet
Intas Pharmaceuticals Ltd
₹7.85/Tablet
save 13%
Cefolac 200 Tablet
Macleods Pharmaceuticals Pvt Ltd
₹9.62/Tablet
7% costlier

Expert Advice

  • Your doctor has prescribed Pracef 200 mg Tablet to cure your infection and improve your symptoms.
  • Do not skip any doses and finish the full course of treatment even if you feel better. Stopping it early may make the infection to come back and harder to treat.
  • Discontinue Pracef 200 mg Tablet and inform your doctor immediately if you get a rash, itchy skin, swelling of face and mouth, or have difficulty in breathing.
  • Diarrhea may occur as a side effect but should stop when your course is complete. Inform your doctor if it doesn't stop or if you find blood in your stools.
  • Take it with food to avoid an upset stomach.
  • Avoid consuming alcohol while taking Pracef 200 mg Tablet as it may cause increased side effects.

Patient Concerns

Questions Related to Pracef

Can I take fixime 200 antibiotic for cold and dry cough.
Dr. Waseem Mirza
Sexologist
u shouldn't take antibiotics without prescription, for simple cold n cough take syp corex-Dx 1 tsf tid, for cold DO STEAM INHALAION TWICE DAILY, WARM SALINE GARGLES, AVOID EXPOSURE TO COLD,TAKE REST tab levocet 1 tab bd for 5 days, take healthy diet to boost ur immunity comprising of proteins, vitamins particularly vit C, take plenty of fluids if not better in 3 days consult physician hope this helps, antibiotics are reserved only for bacterial infections , most cold like illnesses are viral so no need of antibiotics
Hello sir/ ma'am My child PATIENT from stomach infection and doctor suggested zifi-100 redimix. How it is work and any side effect of that zifi-100 redimix? What kind of taking care of my child and PATIENT 7 month old.?????
Dr. Gopal Samdani
Child Specialist
Cefixime is used to treat a wide variety of bacterial infections. This medication is known as a cephalosporin antibiotic. It works by stopping the growth of bacteria.Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.More common: Diarrhea loose or frequent stools Less common: Abdominal or stomach pain agitation black, tarry stools bleeding gums blistering, peeling, or loosening of the skin blood in the urine or stools and many more rare side effects
Do you have any questions related to Pracef 200 mg Tablet?

FAQs

Q. What is Pracef and what is it used for?
Pracef is a cephalosporin antibiotic used for treating many infections, for eg: infections of the ear, throat (e.g. tonsillitis, pharyngitis), chest and lungs (e.g. bronchitis, pneumonia) and urinary tract (e.g. cystitis and kidney infections).
Q. Is Pracef used for diarrhea?
Pracef has not been indicated for the treatment of diarrhea. Please talk to your doctor if you have diarrhea before taking any antibiotics.
Q. Is Pracef a cephalosporin?
Yes, Pracef belongs to a group of antibiotics called 'cephalosporins'.
Q. Is Pracef safe for infants?
Safety of Pracef in children less than 6 months of age (includes premature and newborn infants) has not been established. Please consult your doctor before starting any antibiotics in children.
Q. Is Pracef a penicillin?
Pracef is not a penicillin. It belongs to a different class of medicines known as cephalosporin and it works in a similar way as penicillins. However, they are different antibiotics. Please consult your doctor regarding their use.
Q. Does Pracef cause diarrhea?
Diarrhea is a common side effect of Pracef. Diarrhea has been more commonly associated with higher doses. Stop the medicine if you have severe watery diarrhea that will not stop and you are feeling weak and have a fever. immediately consult your doctor.
Q. Does Pracef cause constipation?
Constipation has not been reported as a side effect with Pracef. Please consult your doctor in case you experience constipation while taking Pracef.
Q. Does Pracef cure chlamydia?
Pracef is not effective against chlamydia infections, so, it is not used for its treatment. Please consult your doctor if you have been diagnosed with a chlamydial infection.
Q. Does Pracef contain penicillin?
Pracef is a cephalosporin which has an action similar to penicillins but it does not contain any penicillin.
Q. Does Pracef cover pseudomonas?
No, Pracef is not active against pseudomonas. Most strains of pseudomonas are resistant to Pracef. Please consult your doctor if you have pseudomonas infections for the appropriate antibiotic treatment.
Q. Does Pracef contain sulfur?
No, Pracef does not contain sulfur. Please check the package leaflet (patient information leaflet) before using any medicine for its contents.
Q. Does Pracef cure syphilis?
Pracef is not active against the bacteria (Treponema pallidum) which causes syphilis. So, it is not used for the treatment of syphilis. Please consult your doctor if you have signs and symptoms of syphilis.
Q. Does Pracef cure gonorrhea?
Pracef can be used to treat uncomplicated gonorrhea caused by Neisseria gonorrhoeae (both penicillinase and non-penicillinase producing bacteria). However, always talk to your doctor if you have any infection as it should be diagnosed properly by a doctor before the start of antibiotics. Never take antibiotics yourself.
Q. Does Pracef treat typhoid?
Pracef is not indicated for the treatment of typhoid by the government regulatory authorities. However, Indian Academy of Pediatrics recommend the use of Pracef in children for uncomplicated typhoid fever. It is hence, advisable that you must take the antibiotics for typhoid fever only when it is recommended by your doctor. Do not take antibiotics yourself.
Q. Does Pracef affect birth control?
There is no evidence of cefexime affecting birth control (contraception). However, interactions may occur and Pracef may affect the action of birth control pills. Please consult your doctor to confirm whether you require a extra birth control measure while taking Pracef.
Q. Can I take Pracef with azithromycin?
No interactions have been clinically observed between Pracef and azithromycin. However, interactions may occur. Always consult with your doctor before taking two medicines together.
Q. Can I take Pracef and doxycycline together?
No interactions have been clinically observed between Pracef and doxycycline. However, interactions may occur. Always consult with your doctor before taking two medicines together.
Q. Can I take Pracef with paracetamol?
No interactions have been clinically observed between Pracef and paracetamol. However, interactions may occur. Always consult with your doctor before taking two medicines together.
Q. Can I take Pracef with folic acid?
Folic acid can be taken with Pracef as no drug-drug interactions have been clinically observed between them. However, interactions may occur. Please consult your doctor before taking the two medicines together.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 24th Sep 2018.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
28, Vishwas City-5 Gota, Ahmedabad-382481 Gujarat, India
One of the following licensed pharmacy from the nearest location with deliver Pracef 200mg Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: NXG, MIP, GNC, AVC, SLN, CPK, FRM, PHN, BHS, AMH, GPT, DRA, BRC, OMV, NPH, OWI, SRG, NPS, NWP, QTM, DFP, RSA, SMN, AYN, AYM, RWL, LMS, OBS, MTD, BLE, VAF, ENP, SBA, PMA, MKT, KLC, CRN, MDI, IAD, TAP, SHG, DYG, BBN, ZPR, MPC, SHD, RHL, GLM, CMC, OWN, YAG, DPL, BMJ, ATL, SCH, EAN, BHA, SOF, LCC, MIL, O4O, APS, PRT, HAT, BBS, HPP, SNH, AAA, CTP, HGI, HTV, STO, JSL, SWP, IAH, HSP, NTL, PPR, GLD, LHA, RPC, BSN, RKS, GEO, BHP, KNH, ZVP, AMR, RVA, ISI, JVN, MOM, BDN, VTR, VUR, JJE, DYL, UHP, EEC, EVP, NDP, MSD, AVL, AYU, RTL, BJR, NAS, BAL, MDH, MJT, PSF, NNP, VJS, KAL, XMX, SGH, JHC, XPR, PRL, RRP, SWA, TOM, AMM, AHP, HEX, ALY, EQN, HZF, VMH, KBC, LKK, AXM, MAM, HMP, PRC, AVS, SDM, BLP, BIO, FIP, IPL, RAC, NVL, GMA, HLP, NTB, MGL, NFP, AVW, KHP, MKE, DZY, RVC, JLI, ALC, ANP, BJP, HTS, PAP, SSS, IPP, BKB, RGH, RHS, GTF, HIP, HLT, SPF, PRN, OIP, PSE, BTM, WDE, FTP, ZVO, LIP, GHC, IMC, SVS, KIS, BHM, CHP, RDH, THP, NEO, KHC, JIV, LAG, SGC, PWN, CMD, RSS, NXT, ADT, NLG, USF, SSI, RHW, KHD, OWP, ADE, AFT, GBL, USM, DVH, PEN, ASP, EMB, DAO, MRS, VHP, BAP, HCP, VSL, DAD, ZEL, MLC, SNL, BNC, ANS, NNH, NSL, RDR, NVY, MBP, NEW, VDH, VEM, BGS, ABL, SHN, RPI, DPP, SNG, WAD, HPC, SBC, SPD, NLC, RUS, TRP, UMP, SIO, VSC, HSM, DHP, SAA, JBT, SPV, FRS, AVB, QLF, KRR, SLC, FGH, PTI, 1MH, OHM, MAP, ARD, ESY, RYL, VOP, CNE, MDO, PHC, ABP, MFN, VRS, UPA, EPR, VVN, SGA, WHP, SBN, DGN, RPA, LHP, 4IT, APT, AAY, TSS, MDN, TNH, WHL, KMC, JVO, GHR, PNT, MTM, ATP, STS, SJP, INC, MNS, KHH, WSI, SVH, NLP, SBL, UVD, BDI, PVP, BSL, GDA, RWP, RTN, EPS, STA, PLT, PTP, ADF, AGT, OLT, SMS, WPL, ANT, GBB, HNP, 9MM, PNQ, KCI, GPP, RPP, SAF, DHR, SHC, DLY, PRE, GGL, BLS, BNT, HBV, SCP, DLP, SAH, CZT, GTC, KIM, HWS, TAT, AAR, TPN, SYN, GFL, MAX, NBG, CLT
MRP
90
10 tablets in 1 strip
ADD TO CART
Best Price ₹72.0
20% OFF
Use Coupon HEALTH1020 during checkout